MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D142901
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an ischemic ventricular tachycardia ablation with an optrell mapping catheter with trueref technology and the patient experienced vessel perforation that did not require intervention.After going transseptal and inserting the optrell mapping catheter with trueref technology through the transseptal sheath, the physician thought the catheter was in the left atrium (la) but was in the aorta.They had ¿perforated¿ the aorta.They took a look using fluoroscopy, and then intracardiac echocardiography (ice) imaging, and noticed the issue.The or team came in, the optrell¿ catheter was removed from the body, and the patient was monitored.The patient did not show any other issues after that.Monitoring continued.The patient was in stable condition at that time the caller left the room.No ablation catheter was used since there was no ablation yet completed on the patient at the time the incident happened.Additional information was received.No intervention was needed.The physician did not think there was a biosense webster, inc.Product malfunction.The physician stated that it was a difficult transseptal.One transseptal puncture site was performed during the procedure.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31316207m and no internal actions related to the complaint was found during the review.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21643581
Report Number2029046-2025-00834
Device Sequence Number7700432
Product Code DRF
UDI-Device Identifier10846835025828
UDI-Public(01)10846835025828(11)240425(17)270424(10)31316207M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD142901
Device Lot Number31316207M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; UNK SHEATH; UNK_NGEN RF GENERATOR
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale